# SDR CA051201001

- Difficulty date: November 30, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 6,243 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Idler Assy
- Part number: 08411066
- Condition: Cracked
- Location: Bellcrank Gear
- Part time: 6,473 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE RIGHT MAIN LANDING GEAR, A SMALL CRACK IN PAINT HAS BEEN FOUND ON THE UPPER RADIUS OF THE BELLCRANK GEAR IDLER DOOR ARM.  NON DESTRUCTIVE TEST CONFIRMED THE CRACK AND THE PART HAS BEEN REPLACED.
